Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10322
Title: Viscous linear instability of an incompressible round jet with Petrov-Galerkin spectral method and truncated boundary
Authors: Xie, ML
Chan, TL 
Yao, FY
Keywords: Circular jet
Finite element method
Hydrodynamic stability
Spectral method
Issue Date: 2010
Publisher: Norcross
Source: CMES - computer modeling in engineering and sciences, 2010, v. 67, no. 1, p. 39-53 How to cite?
Journal: CMES - Computer Modeling in Engineering and Sciences 
Abstract: A Fourier-Chebyshev Petrov-Galerkin spectral method is described for computation of temporal linear stability in a circular jet. The outer boundary of unbounded domains is truncated by large enough diameter. The mathematical formulation is presented in detail focusing on the analyticity of solenoidal vector field used for the approximation of the flow. The scheme provides spectral accuracy in the present cases studied and the numerical results are in agreement with former works.
URI: http://hdl.handle.net/10397/10322
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

33
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.